# SDR JZ2R2015FA0000565

- Difficulty date: October 8, 2015
- Submitted: November 12, 2015
- Operation: General aviation
- Aircraft: N300JD
- Make and model: Cessna 750
- Aircraft serial: 7500515
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Part number: 991904164862Q515
- Condition: Failed
- Location: Seat Belt
- Part time: 252 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BUCKLES ON THE LAP BELTS OF THIS AIRCRAFT BECAME DIFFICULT/IMPOSSIBLE TO LATCH.  CALLED MFG AND BELT SUPPLIER AND THEY KNEW OF THE PROBLEM AND FURNISHED US WITH NEW BELT ASSEMBLIES ASAP.  ACFT MFG/SUPPLIER SHOULD HAVE BEEN PRO-ACTIVE INSTEAD OF REACTIVE ON THIS, DUE TO THE CRITICAL NATURE OF THE BUCKLES.
